Jochen Heinloth - Hilbert-Mumford stability on algebraic stacks and applications to $\mathcal{G}$-bundles on curves

epiga:2062 - Épijournal de Géométrie Algébrique, January 15, 2018, Volume 1 - https://doi.org/10.46298/epiga.2018.volume1.2062
Hilbert-Mumford stability on algebraic stacks and applications to $\mathcal{G}$-bundles on curvesArticle

Authors: Jochen Heinloth

    In these notes we reformulate the classical Hilbert-Mumford criterion for GIT stability in terms of algebraic stacks, this was independently done by Halpern-Leinster. We also give a geometric condition that guarantees the existence of separated coarse moduli spaces for the substack of stable objects. This is then applied to construct coarse moduli spaces for torsors under parahoric group schemes over curves.


    Volume: Volume 1
    Published on: January 15, 2018
    Accepted on: December 12, 2017
    Submitted on: July 23, 2017
    Keywords: Mathematics - Algebraic Geometry

    5 Documents citing this article

    Consultation statistics

    This page has been seen 806 times.
    This article's PDF has been downloaded 815 times.